Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 95203, 27 pages

Optimal contracts in continuous-time models

1Division of the Humanities and Social Sciences, Caltech, MC 228-77, 1200 E California Boulevard, Pasadena, CA 91125, USA
2Department of Information and Systems Management, HKUST Business School, Clear Water Bay, Kowloon, Hong Kong
3Department of Mathematics MC 2532, University of Southern California, 3620 S Vermont Avenue, Los Angeles, CA 90089-1113, USA

Received 17 November 2005; Revised 3 February 2006; Accepted 19 February 2006

Copyright © 2006 Jakša Cvitanić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jakša Cvitanić, Xuhu Wan, and Jianfeng Zhang, “Optimal contracts in continuous-time models,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 95203, 27 pages, 2006.